# SDR QXEA2012102401347

- Difficulty date: October 24, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 13,752 hours, 14,789 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE DOOR FORWARD AND AFT FRAME HAS A CORRODED NUT PLATE THROUGH THE LIGHTING HOLE ABOVE THE LIFT LATCH ACCESS PANEL.   R & R NUT PLATES IAW SRM 51-42-05-02-01. REINSTALLED BRACKETS AND ALODINED PRIMED AND APPLIED CPC.
